Inventiones mathematicae

, Volume 102, Issue 1, pp 429–445

Convergence and rigidity of manifolds under Ricci curvature bounds

  • Michael T. Anderson
Article

DOI: 10.1007/BF01233434

Cite this article as:
Anderson, M.T. Invent Math (1990) 102: 429. doi:10.1007/BF01233434

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Michael T. Anderson
    • 1
  1. 1.Department of MathematicsState University of New York at Stony BrookStony BrookUSA

Personalised recommendations